A branch set linking theorem.

William L. Reddy; David L. George

Mathematica Scandinavica (1975)

  • Volume: 37, page 327-333
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Reddy, William L., and George, David L.. "A branch set linking theorem.." Mathematica Scandinavica 37 (1975): 327-333. <http://eudml.org/doc/166450>.

author = {Reddy, William L., George, David L.},
journal = {Mathematica Scandinavica},
pages = {327-333},
title = {A branch set linking theorem.},
url = {http://eudml.org/doc/166450},
volume = {37},
year = {1975},

AU - Reddy, William L.
AU - George, David L.
TI - A branch set linking theorem.
JO - Mathematica Scandinavica
PY - 1975
VL - 37
SP - 327
EP - 333
UR - http://eudml.org/doc/166450
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.